# SDR DALA2016093007014

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR LOWER SILL UPPER SURFACE CORRODED ON FWD SUPPORT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R&R NEW SUPPORT IAW SRM AND DRW.
